# SDR UIEA201000064

- Difficulty date: January 28, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 104,134 hours, 20,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE FOUND CRACKS IN THE 65B07415-5 FRAME WEB AT BS 720 BETWEEN S-42L AND S-44L.  EFFECTED AREA WAS REMOVED AND REPAIRED AS PER EO 4753B243.
